Been taking off and on but crap....I can't get out of bed...depressed bad just wanna sleep and not wake up. Not abusing them...just takes elephant off chest on and while....could be opiates calling? For pain due to surgery? I'm lost & fear losing me.
I'd rather you HATE me for I am, than LOVE me who Im NOT!
The following user gives a hug of support to Homie2011: marlene0816 (03-08-2011)
well xanax is used to reduce anxiety, but if used often, when you stop taking them, you may experience what some call 'rebound anxiety'. And it is often worse than the anxiety levels you started off with.
People often complain of this when quitting or withdrawing from anti-anxiety medication.
I think Resolution hit the nail on the head. It surely was my experience with long term use of Xanax. I was already dealing with depression and the Xanax taotally led me into real clinical depression and my bed.
Also, taking them "on and off" can be disastrous. That can put you in a constant state of withdrawal. Getting off Xanax is best done in a very long, slow taper. Never cut more than 5% at a time and do not make another cut until you feel leveled out again. For me, that was usually two weeks, a few times almost three weeks. The goal is to always make progress. Speed should never be a consideration.
Gotta drag yourself outta that bed, Friend. I know how hard that can be, but staying there just deepens the depression while moving about helps decrease it. Take it in baby steps... stand on the back porch for a few minutes. SIt in the window where the sun can shine on you. Do mindless tasks like sanding or sweeping. These things all help.
The Following User Says Thank You to reachout For This Useful Post: Homie2011 (03-09-2011)
Hey Homie, where u been? I have been away a little here and there. The others are right girl....xanax is bad and staying in bed is bad. I know I am not exactly the most expert in giving advice as my own world is a bit upside down for now. I am still taking opiates for pain but I also take them for emotional pain I think. It helps dull both. Cymbalta has been giving me more energy though. I couldn't tell at first but I am noticing I have more endurance and drive to do some things. talk to ur doc about that. and are u still in increasing pain. Did u get the scs put in? I don't know what to say about u using opiates because it is a ****** to be in pain and a ****** to be addicted to pain meds. I think we can expect to be physically dependent on them when we use them for legitimate pain but it gets to be a problem when u develop a tolerance to the meds. It is such an upside down battle. Let us know how u are. I miss ur humor.
The Following User Says Thank You to oxygirl For This Useful Post: Homie2011 (03-09-2011)